Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1795-1806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a17,
author = {A. F. Tedeev},
title = {Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1795--1806},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a17/}
}
TY - JOUR AU - A. F. Tedeev TI - Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation JO - Differencialʹnye uravneniâ PY - 1991 SP - 1795 EP - 1806 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a17/ LA - ru ID - DE_1991_27_10_a17 ER -
%0 Journal Article %A A. F. Tedeev %T Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation %J Differencialʹnye uravneniâ %D 1991 %P 1795-1806 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a17/ %G ru %F DE_1991_27_10_a17
A. F. Tedeev. Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1795-1806. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a17/